# SDR A6WA201140089

- Difficulty date: February 20, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 18,525 hours, 17,638 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON TAKEOFF, AFTER RETRACTING GEAR, GOT GEAR UNSAFE/ NOSE DOOR OPEN WARNING.  PERFORMED QRH.  NOSE GEAR DID NOT SHOW UP AND LOCKED.  EVERYTHING WORKED NORMALLY AFTER GEAR EXTENDED.  OPEN
